# SDR 96ZZZX4951

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6567Q
- Make and model: Univar A2ALON
- Aircraft serial: A67
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 50520
- Condition: Corroded
- Location: Tank Drain
- Part time: 2,785 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN CABIN.  ALUMINUM TUBING FOR FUSELAGE TANK DRAIN LINE IN CONTACT WITH FRESH AIR LINE HOSE.  CORROSIVE ACTION BETWEEN LINE AND HOSE ALLOWED FUEL TO LEAK FROM DRAIN LINE.
